Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Systems of Frequency Curves Generated by Transformations of Logistic Variables

Pandu R. Tadikamalla and Norman L. Johnson
Biometrika
Vol. 69, No. 2 (Aug., 1982), pp. 461-465
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2335422
Stable URL: http://www.jstor.org/stable/2335422
Page Count: 5
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Systems of Frequency Curves Generated by Transformations of Logistic Variables
Preview not available

Abstract

The log normal, SL, logit normal, SB, and the $\sinh^{-1}$ normal, SU, systems of frequency curves are obtained by three simple transformations of the normal curve. By applying the same transformations to the logistic distribution, systems LL, LB and LU are obtained. Some properties of these systems, and their relation to the S systems, are discussed.

Page Thumbnails

  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465